# SDR AALA20161004003

- Difficulty date: October 4, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 71,546 hours, 8,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT POWER PACK FAILED CAPACITY TEST.  ACCOMPLISHED DEEP CYCLE PROCEDURE ON POWER PACK AMM 33-51-06. OPERATIONAL TEST RESULT NORMAL.
